# SDR CA020322002

- Difficulty date: March 6, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 8,810 hours
- Engine: Allsn 250C20B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Sleeve
- Part number: 1053176201
- Condition: Rough
- Location: T/R Pitch Change
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE TO REPLACE RUDDER BELLOWS BETWEEN SUBJECT SLIDING SLEEVE WAS FOUND TO BE VOID OF GREASE AND THE DUPLEX BEARINGS WERE DRY AND "RATTLING" WHEN SPAN. BASE MAINTENANCE STAFF WERE UNAWARE OF THE PRESENCE OF A NEEDLE POINT GREASE FITTING ON THE SLEEVE TO FACILITATE LUBRICATION. STAFF INFORMED ME THEY WERE INSTRUCTED BY THE LAST PERMANENT SUPERVISOR ON PROCEDURES FOR INSPECTION, CLEANING AND LUBRICATING SPLINES BUT WERE UNAWARE OF REQUIREMENTS TO LUBE BEARINGS. (C.A.M.P. CODE 672046 LUBE T/R SLIDING SLEEVE OPS 2,3,4.)
